# SDR CHQA20120229068

- Difficulty date: February 29, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 23,962 hours, 19,366 cycles
- Engine: Allsn AE3007A
- Engine time: 25,370 hours, 22,050 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 14521301401
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THERE WAS AN ELECTRICAL BURNING SMELL IN THE COCKPIT UPON ARRIVING AT THE GATE.  MAINTENANCE REPLACED THE GASPER VALVE FOR THE LEFT ELECTRICAL FLIGHT INSTRUMENT SYSTEMS.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
